# SDR KBM2005F00100

- Difficulty date: May 17, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Part serial: 1335
- Condition: Fluctuates
- Location: Ng
- Part time: 459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NG GAUGE, FLUCTUATES IN FLIGHT, REMOVED AND REPLACED. (K)
